# SDR DALA2016021201024

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 44,726 hours, 30,445 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE DOOR COVER LATCH, LEFT SIDE, DOES NOT OPERATE NORMALLY.  IT APPEARS TO BE MOUNTED BACKWARDS.  MAINTENANCE REINSTALLED QTR TURN LATCH FOR THE COVER OF THE AFT CABIN DOOR EMERGENCY OPERATING HANDLE, REF AMM 52-52.
